MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 42MM-STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 42MM-STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 412.215S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent hardware removal due to collapsed femoral neck.The patient fell which caused the femoral neck to collapse.The implants did not fail or broke, but they collapsed significantly along with the femoral neck requiring a conversion.The surgeon removed a femoral neck system (fns) and converted to a total hip arthroplasty.Revision surgery was completed successfully and there was no surgical delay.No further information provided.This report is for one (1) 5.0mm ti locking scr slf-tpng w/t25 stardrive 42mm-sterile.This is report 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: product code 412.215s lot#: 44p3407 manufacturing site: mezzovico release to warehouse date: march 19, 2020 expiry date: january 1, 2030 a manufacturing record evaluation was performed for the finish device lot number, and no non-conformances were identified.Visual inspection: visual inspection of the returned device showed no damage outside of wear.The wear marks were likely caused by forces exerted during implantation/explanation of the device.No issues were noted that would contribute to the complaint condition.No other issues were identified.A device failure was not identified.Investigation conclusion: there is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 42MM-STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11586004
Report Number2939274-2021-01581
Device Sequence Number17189299
Product Code KTT
UDI-Device Identifier10886982275424
UDI-Public(01)10886982275424
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number412.215S
Device Catalogue Number412.215S
Device Lot Number44P3407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date04/22/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIROTATION SCR FEM NECK 85 LNTH -S; BOLT FOR FEMORAL NECK SYS 85 LENGTH-SILE; FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE
Outcome Attributed to Adverse Event Required Intervention;